# SDR CALA2025030702607

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,571 hours, 29,215 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MOVEABLE SLAT # 5 LOWER L/E SKIN ACTUATOR SUPPORT RIB SEVERAL LOOSE FASTENERS AND APPEAR CRACKED AROUND FASTENERS HOLES MKD DOT 082 REF AAR N/R 9939338 ACOOMPLISHED SLAT #5 LOWER SKIN REPAIRED REF SRM 57-42-01-2R-8.
